Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
247 Posts
Discussion Starter · #1 ·
I asked my pharmacist if zoloft can cause hair loss and he said no. I was wondering if this can be a side effect that is unknown. Does anyone know anything about this?

-Andy
 

·
Registered
Joined
·
178 Posts
I'm sure this isnt a general side effect but i have read on the internet where people were talking about hair loss and zoloft. For some reason I think I heard someone talking about the loss of eye lashes and eye brows, but they fall out a lot anyway.

I have read on sites that zoloft can contribute to it but I dont know how creditable they are.
 

·
Registered
Joined
·
95 Posts
Hair loss can also be a physical symptom of stress or trauma. I have had Alopecia, where random patches of hair fall out and then grow back again, only for another patch to fall out and so on... This is thought to be caused by stress.
 

·
Registered
Joined
·
2,803 Posts
I wouldn't worry about it. Hair loss is attractive to women. Oh yes it is. Absolutely. Especially when it falls out in clumps in random places leaving you looking like a half-plucked chicken.
 

·
Registered
Joined
·
95 Posts
Martinelv said:
Hair loss is attractive to women. Oh yes it is. Absolutely. Especially when it falls out in clumps in random places leaving you looking like a half-plucked chicken.
:D

Somehow, I've managed to cover it up quite well (I grew my remaining hair long), you wouldn't know I had it. Still, if what you say is true, maybe that was the wrong way to deal with it!
 
1 - 5 of 5 Posts
Top